# SDR DHL200342537

- Difficulty date: November 20, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK , N/R 59858 LEFT MLG SUPPORT FITTING RETAINER BOLT LUGS ELONGATED.  ACCOMPLISHED REPAIR TO LEFT MLG SUPPORT FITTING IAW B727 S/B 57-0153 REV 4, LEAK CHECK GOOD.
